# SDR CALA2024052901625

- Difficulty date: May 22, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 85,085 hours, 10,821 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161W60221
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT MLG FORWARD LOWER DRAG BRACE MISSING THE FORWARD DOWN LOCK SPRING. SEE PHOTO REQUEST 3232F. MEL 3232F MEL NOT APPLICABLE PHOTO ADDED INBORD SPRING ATTACH POINT SPOOL NUT AND BOLT REMOVED AND GIVEN TO SUPERVISOR J.R. INSTALLED FORWARD DRAG BRACE SPRING ON RIGHT MAIN LANDING GEAR. REF AMM 32-32-07-400-802. ADD EMP:250714
